# SDR SWAA2023122124860

- Difficulty date: November 25, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN CRACK; .400' LONG; RIB STATION 193.90 (#2); 16' FROM THE LE; MARKED<[01] NDT HFEC SURFACE INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROC 23. VERIFIED CRACKED; .400' LONG; MARKED DIRECTION AND ENDS OF CRACK.  EQUIP USED: NORTEC 600 IS0000680 DUE 05/24;[02] REMOVED THE DAMAGED PART ON LH HORIZONTAL STABILIZER LOWER SKIN STA 193.9 AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
